Quantum Supergroups and Link Polynomials

Gould, MD, Tsohantjis, I and Bracken, AJ (1993) Quantum Supergroups and Link Polynomials. Reviews in Mathematical Physics, 5 3: 533-549. doi:10.1142/S0129055X93000152


Author Gould, MD
Tsohantjis, I
Bracken, AJ
Title Quantum Supergroups and Link Polynomials
Journal name Reviews in Mathematical Physics   Check publisher's open access policy
ISSN 0129-055X
Publication date 1993-09
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1142/S0129055X93000152
Volume 5
Issue 3
Start page 533
End page 549
Total pages 17
Language eng
Keyword Yang-Baxter Equation
Conformal Field-Theories
Graded Lie-Algebras
Characteristic Identities
Casimir Invariants
Superalgebras
Representations
Classification
Irreps
Knots
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:20:49 EST by System User